Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2011-2015
Publication:
The parasite clearance curve
Issued Date
2011-10-03
Resource Type
Article
ISSN
14752875
DOI
10.1186/1475-2875-10-278
Other identifier(s)
2-s2.0-80053173631
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Malaria Journal. Vol.10, (2011)
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
N. J. White
The parasite clearance curve.
Malaria Journal. Vol.10, (2011).
doi:10.1186/1475-2875-10-278
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/11979
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
The parasite clearance curve
Author(s)
N. J. White
Other Contributor(s)
Mahidol University
University of Oxford
Abstract
Parasite clearance rates are important measures of anti-malarial drug efficacy. They are particularly important in the assessment of artemisinin resistance. The slope of the log-linear segment in the middle of the parasite clearance curve has the least inter-individual variance and is the focus of therapeutic assessment. The factors affecting parasite clearance are reviewed. Methods of presentation and the approaches to analysis are discussed. © 2011 White; licensee BioMed Central Ltd.
Keyword(s)
Immunology and Microbiology
Medicine
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/11979
Collections
Scopus 2011-2015
Full item page
Send Feedback